# SDR HEEA088033

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Aircraft time: 6,114 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Part serial: 156184
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP PRODUCES ZERO PRESSURE AND POPS CIRCUIT BREAKER. TO BE SENT TO VENDOR.
